# SDR AALA202503037152

- Difficulty date: February 12, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 41,727 hours, 4,873 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 410045091
- Condition: Reads Low
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR EPAS RESORVIOR PRESSURE IS LOW. MAINTENANCE REPLACED A SERVICBLE R2 DOOR EPAS RESERVOIR IAW B777-300 AMM52-12-27-000-801 AND 52-12-22-400-801.
